# SDR DALA2023011300287

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,275 hours, 28,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Exhaust Vent
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LAV EXHAUST VENT. STARTED FABRICATION OF REPAIR PARTS AND LAYUP. DOUBLER AND TRIPLER TO FINAL SIZE PER B737 SRM 53-70-01-2R-3-3 491375. TREATED AND PRIMED REPAIR PARTS INSTALLED FILLER WASHERS. OK TO INSTALL REPAIR REF B737 SRM 53-70-01-2R-3. INSTALLED DOUBLER/TRIPLER REPAIR IAW B737 SRM 53-70-01-2R REPAIR 3 SECTION 47 . PRIMED AND PAINTED. ACCOMPLISHED SEC II PERMANENT REPAIR OF ERA 605112-14 REV"B" PER B737 SRM 57-70-01-2R PROCEDURE 3 REPAIR 3.
